# SDR 2001UALA01639

- Difficulty date: August 3, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 5,409 hours, 1,827 cycles
- Engine: Pwa PW4052
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 834403
- Condition: Failed
- Location: Overwing Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD (OVERWING EXIT) DOOR LIGHT ILLUMINATED IN FLIGHT WENT OUT ON LANDING.  REPLACED DOOR PROXIMITY SENSOR.
